# SDR SWAA2015070841471

- Difficulty date: July 1, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 32,566 hours, 19,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A651618
- Part serial: 1987
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERNAL SKIN CRACKED AT RADIUS.  R & R R1 DOOR IAW MM.
